# SDR USAABB99037

- Difficulty date: July 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 388250017
- Condition: Failed
- Location: Apu
- Component: 38002981
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

LGW - FLT 49 - EN ROUTE CDG/PIT, WITH RIGHT IDG ON MEL AND THE APU OPERATING, THE APU 'FAULT' LIGHT ILLUMINATED AND THE EICAS MESSAGE 'APU FAULT' APPEARED.  THE APU WAS SHUT DOWN.  THE FLIGHT DIVERTED TO LGW AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE APU FUEL CONTROL.  (X)
